Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 4, 2021Banks County, Hall County, White County, Georgia

NWS Atlanta, GA issued this special weather statement at May 4, 2021, 1:47 PM EDT for Banks County, Hall County, White County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 1:47 PM EDT (17:47 UTC)
Expired
May 4, 2021, 2:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Banks County, GA, Hall County, GA, White County, GA

The radar

The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 1:53 PM EDTTSTM WND DMG3 Sw Alto, GAPART OF A ROOF WAS PULLED OFF A DOUBLE WIDE HOME WITH SEVERAL TREES SNAPPED OFF GARLAND WHITE ROAD.
May 4, 1:53 PM EDTTSTM WND DMG4 Ne Lula, GAWOODEN LIGHT POLE SNAPPED AND LANDED ON A HOUSE WITH SEVERAL TREES SNAPPED NEAR THE INTERSECTION OF OLD CORNELIA HWY AND MUD CREEK ROAD ALONG THE HALL/BANKS COUNTY LINE BY ESTIMATED 65-75 MPH STRAIGHT LINE WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

610 
WWUS82 KFFC 041747
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
147 PM EDT Tue May 4 2021
 
GAZ016-023>025-027-041815-
Madison GA-Hall GA-Banks GA-Jackson GA-White GA-
147 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...HALL...
BANKS...NORTHERN JACKSON AND WHITE COUNTIES UNTIL 215 PM EDT...

At 146 PM EDT...a line of strong thunderstorms was along a line
extending from Unicoi State Park to near Gainesville...and moving
east at 45 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Commerce, Cleveland, Homer, Flowery Branch, Oakwood,
Lula, Maysville, Clermont, Helen, Gillsville, Talmo, Unicoi State
Park, Candler, Robertstown, Pinefield Crossroads, Mossy Creek, Anna
Ruby Falls, Leaf and Smithgall Woods Conservation Are.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
      3458 8364 3455 8362 3451 8367 3443 8361
      3449 8354 3448 8346 3446 8340 3442 8338
      3432 8339 3427 8334 3424 8334 3425 8331
      3420 8333 3419 8394 3478 8374 3480 8368
TIME...MOT...LOC 1746Z 256DEG 39KT 3473 8371 3427 8386 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 1:40 PM EDT, 7 minutes earlier.

Area forecast discussion, May 4, 1:40 PM EDT, 7 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
140 PM EDT Tue May 4 2021

.UPDATE...

No big changes to the forecast. First round of convection
currently in northwest GA and moving southeast.

41

&&

PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/

.ADDITIONAL ROUNDS OF STRONG TO SEVERE STORMS EXPECTED TODAY
INTO TONIGHT...

SHORT TERM /Today through Wednesday/...

Active short term period expected, with Enhanced (3 of 5) severe
potential for portions of the area today.

Currently seeing a bit of a lull in activity early this morning,
though precip has not completely shut off. Band of ample moisture
remains positioned over the region as broad upper level trough
continues to support the active environment. HiRes models continue
to show two 'waves' of convection today, with the first developing
and increasing in coverage over north Georgia mid to late morning,
and the second - likely more robust - wave early this evening and
tapering off after midnight as the front moves into the state. There
is still a good amount of uncertainty with the timing of the
activity, and although complete clearing is not expected between the
two peaks in activity, any breaks (even patchy) could reinforce the
convective environment with daytime heating. Diminishing storm
intensity is expected into the late evening hours.

The moist, unstable airmass and good low level lift will support
strong to severe storms with the main concern being damaging winds,
but an isolated tornado or hail report cannot be ruled out. SPC has
an Enhanced (3 out of 5) Risk for western Georgia today, with a
Slight (2 out of 5) Risk for the large remainder of the CWA.

Modeled PWs remain anomalously high, with efficient rain processes
likely to produce another 1 to 2 inches of rain on top of the
already soggy conditions from yesterday. A Flash Flood Watch remains
in effect. See the Hydrology section below.

Drying conditions are on the horizon with the rain largely confined
to the far southern third of the state on Wednesday.

31

LONG TERM /Wednesday Night through Monday/...

A welcomed reprieve to the active rounds of convection is on tap
to start out the majority of the long term. Only a lingering
stalled sfc boundary and moisture axis keeps some slight pops for
isolated showers or thunderstorms in the far southeastern CWA Wed
night through Thurs. Otherwise a sfc ridge and associated dry
subsidence builds in for the rest of the area allowing for mostly
clear and slightly below normal temps through Thurs. Upper flow
transitions from zonal to NW with a reinforcing moisture starved
cold front for Friday to allow for even slightly cooler temps.
Temps start to moderate warmer for Saturday as the flow
dampens/flattens back to zonal and low level fetch swings SW. We
should still stay dry, however, with only some increased clouds in
the north.

More ample moisture advection returns to the area Sunday and a
progged weak upper disturbance will allow for the return of
slight to low end chance showers/storms mainly in the north later
in the day into overnight, then a possibly stronger disturbance
and approaching elongated front brings some higher chance pops for
scattered convection across the majority of the area on Monday.

Baker

HYDROLOGY...

Previous rainfall totals of 1 to 3 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
today into tonight, we are continuing a slightly expanded Flash
Flood Watch mainly along and north of a Cusseta to Forsyth to
Louisville line through tonight.

AVIATION...
18Z Update...
Prevailing MVFR this afternoon/evening with some temporary VFR
possible. Thunderstorms crossing the taf sites this afternoon
into the early evening with some possibly severe. After this
first round of storms...some areas of rain with isolated
thunderstorms overnight. IFR possible toward 08z with some
improvement after 14z. Showers and thunderstorms lingering
across KCSG and KMCN into mid morning Wednesday. Winds
SSW 8-12kt with gusts to 22kt are expected...with higher gusts
to 40kt in/near storms. Shift to the WNW is expected after 12z
Wednesday.

//ATL Confidence...18Z Update...
Low to medium on evolution of TSRA this evening.
High on wind direction.
Medium on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  78  53 /  90  80  30   0
Atlanta         80  65  76  54 / 100 100  30   0
Blairsville     73  61  70  45 /  90  80  40   0
Cartersville    78  63  74  49 / 100 100  30   0
Columbus        84  67  78  57 /  90  90  60   5
Gainesville     77  64  75  52 / 100 100  30   0
Macon           84  67  79  56 /  80  80  50  10
Rome            78  62  73  49 /  90 100  30   0
Peachtree City  81  64  76  52 / 100 100  40   0
Vidalia         89  70  84  63 /  50  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones:
Baldwin...Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin...
Madison...Meriwether...Monroe...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...
Pickens...Pike...Polk...Putnam...Rockdale...South Fulton...
Spalding...Talbot...Taliaferro...Towns...Troup...Union...Upson...
Walker...Walton...Warren...Washington...White...Whitfield...
Wilkes.

Severe Thunderstorm Watch until 5 PM EDT this afternoon for the
following zones: Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall...
Haralson...Heard...Henry...Jackson...Jasper...Lumpkin...
Madison...Morgan...Murray...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Polk...Rockdale...South
Fulton...Spalding...Towns...Union...Walker...Walton...White...
Whitfield.

&&

SHORT TERM...41
LONG TERM....Baker
AVIATION...41
Hazardous weather outlook, May 4, 11:09 AM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1109 AM EDT Tue May 4 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1109 AM EDT Tue May 4 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are again likely across much of the area
for today into tonight with another disturbance and frontal
system. Some could be strong to severe mainly in a first round
from mid morning into afternoon across north Georgia, then another
possibly stronger round this evening into early Wednesday morning
for both north and central Georgia. The primary threats will be
damaging winds, flash flooding, isolated tornadoes, isolated large
hail and frequent lightning.

A Severe Thunderstorm watch will remain in effect for portions of
north Georgia until 5 PM Tuesday.

A Flash Flood Watch will remain in effect for portions of north
and central Georgia until 2 AM Wednesday morning. Additional heavy
rain would easily allow for runoff and flash flooding potential
given saturated soils.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to central Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday and then increase across north and central Georgia for
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested until 5 PM across north and
central Georgia. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, May 4, 12:18 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1218 PM EDT Tue May 4 2021

GAZ002-004-005-011-012-019-020-030-041715-
Chattooga GA-Whitfield GA-Polk GA-Walker GA-Gordon GA-Bartow GA-
Murray GA-Floyd GA-
1218 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHEASTERN
WHITFIELD...NORTHWESTERN POLK...SOUTHEASTERN WALKER...GORDON...
NORTHERN BARTOW...SOUTHERN MURRAY AND FLOYD COUNTIES UNTIL 115 PM
EDT...

At 1218 PM EDT...a strong thunderstorm was over Audubon, or 8 miles
northeast of Calhoun...moving east at 55 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Rome, Dalton, Calhoun, Summerville, Adairsville, Trion, Cave Spring,
Kingston, Resaca, Plainville, Shannon, Fairmount, Lyerly, Ranger,
Pinson, Subligna, Redbud, Folsom, Lake Marvin and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3471 8511 3471 8466 3441 8465 3398 8540
      3446 8550
TIME...MOT...LOC 1618Z 252DEG 48KT 3456 8483
Special weather statement, May 4, 12:29 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Tue May 4 2021

GAZ005-007-012-013-019-020-030-041700-
Gilmer GA-Polk GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-Floyd GA-
1229 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WESTERN POLK...GORDON...
NORTHERN BARTOW...NORTHWESTERN PICKENS...SOUTHERN MURRAY AND FLOYD
COUNTIES UNTIL 100 PM EDT...

At 1229 PM EDT...a line of strong thunderstorms was along a line
extending from near Tails Creek to Forney...and moving east at 40
mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of these storms include
Rome, Calhoun, Cedartown, Ellijay, Adairsville, Cave Spring,
Kingston, East Ellijay, Resaca, Plainville, Talking Rock, Shannon,
Cassville, Fairmount, Ranger, Pinson, Esom Hill, Redbud, Folsom and
Cartecay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3429 8543 3429 8539 3433 8537 3443 8521
      3444 8518 3447 8516 3462 8496 3462 8493
      3464 8492 3477 8474 3475 8427 3474 8427
      3467 8425 3441 8462 3441 8465 3438 8465
      3390 8531 3391 8539 3427 8546
TIME...MOT...LOC 1629Z 271DEG 34KT 3468 8458 3409 8543

WIND...50MPH
Local storm report, May 4, 12:37 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     FLOVILLA                33.25N  83.90W
05/03/2021                   BUTTS              GA   EMERGENCY MNGR

            SEVERAL TREES DOWN IN AND AROUND THE CITY OF FLOVILLA.
            ONE FELL ON A VEHICLE.

&&

EVENT NUMBER FFC2100294

LUSK
Special weather statement, May 4, 1:13 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
113 PM EDT Tue May 4 2021

GAZ030-031-041>043-041745-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Paulding GA-
113 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...NORTHWESTERN
DOUGLAS...HARALSON...NORTHERN CARROLL AND PAULDING COUNTIES UNTIL 145
PM EDT...

At 112 PM EDT...a strong thunderstorm was over Waco, or near
Buchanan...moving northeast at 45 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Douglasville, Dallas, Buchanan, Villa Rica, Bremen, Temple, Hiram,
Tallapoosa, Mount Zion, Waco, Braswell, Yorkville, Eubank Lake,
Bowdon Junction, Brownsville, Draketown, Winston, Lake Val-Do-Mar,
New Georgia and Abilene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3399 8502 3400 8483 3375 8471 3357 8532
      3375 8536
TIME...MOT...LOC 1712Z 239DEG 40KT 3373 8521

HAIL...0.25IN
WIND...40MPH
Local storm report, May 4, 1:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     DALLAS                  33.93N  84.84W
05/04/2021                   PAULDING           GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED SEVERE WIND GUSTS WITH A
            COUPLE DOWNED TREES AND TREE LIMBS NEAR MERCHANTS DR AND
            E. MEMORIAL DRIVE IN DALLAS.

&&

EVENT NUMBER FFC2100295

THIEM
Special weather statement, May 4, 1:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
147 PM EDT Tue May 4 2021

GAZ016-023>025-027-041815-
Madison GA-Hall GA-Banks GA-Jackson GA-White GA-
147 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...HALL...
BANKS...NORTHERN JACKSON AND WHITE COUNTIES UNTIL 215 PM EDT...

At 146 PM EDT...a line of strong thunderstorms was along a line
extending from Unicoi State Park to near Gainesville...and moving
east at 45 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Commerce, Cleveland, Homer, Flowery Branch, Oakwood,
Lula, Maysville, Clermont, Helen, Gillsville, Talmo, Unicoi State
Park, Candler, Robertstown, Pinefield Crossroads, Mossy Creek, Anna
Ruby Falls, Leaf and Smithgall Woods Conservation Are.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
      3458 8364 3455 8362 3451 8367 3443 8361
      3449 8354 3448 8346 3446 8340 3442 8338
      3432 8339 3427 8334 3424 8334 3425 8331
      3420 8333 3419 8394 3478 8374 3480 8368
TIME...MOT...LOC 1746Z 256DEG 39KT 3473 8371 3427 8386

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:01 PM EDTRiver Flood WarningFFCGwinnett, Walton2 hr
May 3, 8:09 PM EDTSpecial Weather StatementFFCHarris36 min
May 3, 8:45 PM EDTSpecial Weather StatementFFCTalbot30 min
May 3, 9:14 PM EDTRiver Flood WarningFFCDeKalb, Rockdale48 hr
May 3, 9:38 PM EDTSpecial Weather StatementFFCEmanuel22 min
May 3, 9:58 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Douglas12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee37 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Fulton3 hr
May 3, 11:38 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee67 min
May 4, 12:48 AM EDTSpecial Weather StatementFFCMontgomery, Treutlen27 min
May 4, 1:17 AM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
May 4, 1:36 AM EDTRiver Flood WarningFFCNewton, Rockdale9 hr
May 4, 4:34 AM EDTRiver Flood WarningFFCGwinnett5 hr
May 4, 10:42 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker48 min
May 4, 11:01 AM EDTSpecial Weather StatementFFCWalker29 min
May 4, 11:05 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker, Whitfield25 min
May 4, 11:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield35 min
May 4, 11:48 AM EDTSpecial Weather StatementFFCChattooga42 min
May 4, 11:57 AM EDTSpecial Weather StatementFFCFannin33 min
May 4, 12:18 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon57 min
May 4, 12:29 PM EDTSpecial Weather StatementFFCFloyd, Gilmer, Gordon, Polk31 min
May 4, 12:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens40 min
May 4, 12:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk31 min
May 4, 1:13 PM EDTSpecial Weather StatementFFCHaralson, Paulding32 min
May 4, 1:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding32 min
May 4, 1:48 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett27 min
May 4, 1:52 PM EDTSevere Thunderstorm WarningFFCCobb, Forsyth, Fulton, Gwinnett, Hall38 min
May 4, 2:16 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Floyd, Haralson, Paulding, Polk44 min
May 4, 2:20 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton25 min
May 4, 2:25 PM EDTSpecial Weather StatementFFCBanks35 min
May 4, 2:26 PM EDTSpecial Weather StatementFFCBarrow19 min
May 4, 2:41 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more34 min
May 4, 2:57 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more48 min
May 4, 3:08 PM EDTFlash Flood WarningFFCBarrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more7 hr
May 4, 3:34 PM EDTSpecial Weather StatementFFCMorgan26 min
May 4, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
May 4, 4:13 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
May 4, 4:46 PM EDTSpecial Weather StatementFFCHenry, Spalding29 min
May 4, 5:23 PM EDTSpecial Weather StatementFFCJones37 min
May 4, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 4, 6:17 PM EDTSpecial Weather StatementFFCBleckley, Pulaski28 min
May 4, 6:24 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski36 min
May 4, 7:17 PM EDTSpecial Weather StatementFFCHouston, Twiggs, Wilkinson28 min
May 4, 7:51 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup39 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.